Rocky Mountain Journal of Mathematics

Complex transformations of solutions of generalized initial value heat problems

L.R. Bragg

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 20, Number 3 (1990), 677-705.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181073093

Digital Object Identifier
doi:10.1216/rmjm/1181073093

Mathematical Reviews number (MathSciNet)
MR1073717

Zentralblatt MATH identifier
0725.35027

Subjects
Primary: 35C15: Integral representations of solutions
Secondary: 35E15: Initial value problems 35C10: Series solutions

Keywords
Quasi inner product transmutations Bergman kernel entire functions generalized heat problem function of an operator growth bounds hypergeometric problems Sobolev type equation

Citation

Bragg, L.R. Complex transformations of solutions of generalized initial value heat problems. Rocky Mountain J. Math. 20 (1990), no. 3, 677--705. doi:10.1216/rmjm/1181073093. https://projecteuclid.org/euclid.rmjm/1181073093


Export citation

References

  • K.W. Bauer and S. Ruscheweyh, Differential operators for partial differential function theoretic applications, Lecture Notes in Math., 791, Springer-Verlag, New York, 1980.
  • S. Bergman, Integral equations in the theory of linear partial differential equations, Ergeb. Math. Grenzgeb. 23, Springer-Verlag, New York, 1969.
  • R.P. Boas, Entire functions, Academic Press, New York, 1954.
  • L.R. Bragg, The radial heat polynomials and related functions, Trans. Amer. Math. Soc. 119 (1965), 270-290.
  • --------, Fundamental solutions and properties of solutions of initial value radial Euler-Poisson-Darboux problem, J. Math. Mech. 18 (1969), 607-616.
  • --------, Hypergeometric operator series and related partial differential equations, Trans. Amer. Math. Soc. 143 (1969), 319-336.
  • --------, Linear evolution equations that involve products of commutative operators, SIAM J. Math Anal. 5 (1974), 327-335.
  • --------, Quasi inner products of analytic functions with applications to special functions, SIAM J. Math Anal. 17 (1986), 220-230.
  • --------, Relations between certain abstract Sobolev problems and an associated Euler-Poisson-Darboux problem, Appl. Anal. 19 (1985), 155-167.
  • -------- and J.W. Dettman, Related problems in partial differential equations, Bull. Amer. Math. Soc. 74 (1968), 375-378.
  • -------- and --------, Related partial differential equations and their applications, SIAM J. Appl. Math. 16 (1968), 459--467.
  • -------- and --------, An operator calculus for related partial differential equations, J. Math. Anal. Appl. 22 (1968), 261-271.
  • -------- and --------, Analogous function theories for the heat, wave and Laplace equations, Rocky Mountain J. Math. 13 (1983), 191-214.
  • -------- and --------, Analogous function theories for certain singular partial differential equations, Rocky Mountain J. Math. 14 (1984), 383--396.
  • P.L. Butzer and H. Berens, Semi-groups of operators and approximation, Springer-Verlag, New York, 1967.
  • R.W. Carroll, Transmutation and separation of variables, Appl. Anal. 8 (1979), 253-263.
  • --------, Transmutation and operator differential equations, North-Holland, Amsterdam, 1979.
  • --------, Transmutation theory and applications, North-Holland, Amsterdam, 1985.
  • J. Delsarte, Sur certaines transformations functionelles relatives auxéquations linéares aux dérivées partielles du second order, C.R. Acad. Sci. Paris (1938), 1780-1782.
  • --------, Hypergroups et opérateurs de permutations et de transmutations,La théorie des équations aux dérivées partielles, Nancy (1956), Central National de la Recherche Scientifique, Paris, 29-45.
  • J.W. Dettman, Initial boundary value problems related through the Stieltjes transform, J. Math. Anal. Appl. 25 (1969), 341-349.
  • J.A. Donaldson, An operator calculus for a class of abstract operatorequations, J. Math. Anal. Appl. 37 (1972), 167--184.
  • R.P. Gilbert, Function theoretic methods in partial differential equations, Academic Press, New York, 1969.
  • E. Hille, Analytic function theory, Chelsea, New York, 1973.
  • J.L. Lions, Opérateurs de Delsarte et problèmes mixtes, Bull. Soc. Math. France 84 (1956), 9-95.
  • --------, On the generalized radiation problem of Weinstein, J. Math. Mech. 18 (1959), 873--888.
  • G. MacLane, Asymptotic Values of Holomorphic Functions, Rice University Studies, Houston, 1963.
  • L.I. Ronkin, Introduction to the theory of entire functions of several complex variables, Amer. Math. Soc., Providence, 1974.
  • P.C. Rosenbloom, Linear equations of parabolic type with constant coefficients, Anal. Math. Studies 33, Princeton Univ. Press, Princeton, 1954, 191-200.
  • -------- and D.V. Widder, Expansions in terms of heat polynomials and associated functions, Trans. Amer. Math. Soc. 92 (1959), 220-266.
  • E.C. Titschmarsh, The Theory of functions, Oxford Univ. Press, Oxford, 1949.
  • R. Triggiani, On the relationship between first and second order controllable systems in Banach spaces, SIAM J. Control and Optim. 16 (1978), 847-859.
  • E.T. Whittaker, On the partial differential equations of mathematicalphysics, Math. Ann. 57 (1903), 303--356.
  • -------- and G.N. Watson, A Course in modern analysis, Cambridge Univ. Press, Cambridge, 1927.